liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
BMO, integrability, Harnack and Caccioppoli inequalities for quasiminimizers
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.ORCID iD: 0000-0002-9677-8321
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.ORCID iD: 0000-0002-1238-6751
University of Helsinki.
2010 (English)In: ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, ISSN 0294-1449, Vol. 27, no 6, 1489-1505 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we use quasiminimizing properties of radial power-type functions to deduce counterexamples to certain Caccioppoli type inequalities and weak Harnack inequalities for quasisuperharmonic functions both of which are well known to hold for p-superharmonic functions We also obtain new bounds on the local integrability for quasisuperharmonic functions Furthermore we show that the logarithm of a positive quasisuperminimizer has bounded mean oscillation and belongs to a Sobolev type space

Place, publisher, year, edition, pages
GAUTHIER-VILLARS/EDITIONS ELSEVIER, 23 RUE LINOIS, 75015 PARIS, FRANCE , 2010. Vol. 27, no 6, 1489-1505 p.
Keyword [en]
Bounded mean oscillation, Doubling measure, Metric space, Nonlinear p harmonic, Poincare inequality, Potential theory, Quasiminimizer, Quasisuperharmonic, Quasisuperminimizer, Weak Harnack inequality
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-64393DOI: 10.1016/j.anihpc.2010.09.005ISI: 000285400300007OAI: oai:DiVA.org:liu-64393DiVA: diva2:390126
Available from: 2011-01-21 Created: 2011-01-21 Last updated: 2016-05-04

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Björn, AndersBjörn, Jana

Search in DiVA

By author/editor
Björn, AndersBjörn, Jana
By organisation
Applied MathematicsThe Institute of Technology
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 102 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf